Bulletin of the American Mathematical Society

On the Wedderburn norm condition for cyclic algebras

A. A. Albert

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 37, Number 4 (1931), 301-312.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183494671

Zentralblatt MATH identifier
0001.26701

Mathematical Reviews number (MathSciNet)
MR1562142

Citation

Albert, A. A. On the Wedderburn norm condition for cyclic algebras. Bulletin of the American Mathematical Society 37 (1931), no. 4, 301--312. http://projecteuclid.org/euclid.bams/1183494671.


Export citation

See also

  • This work is cited by: A. A. Albert. A construction of non-cyclic normal division algebras. Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 449--456.
  • This work is cited by: A. A. Albert. A note on cyclic algebras of order sixteen. Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 727--730.